# SDR C8GA2010000069

- Difficulty date: November 6, 2010
- Submitted: November 11, 2010
- Operation: Air carrier
- Aircraft: N715AA
- Make and model: Boeing 727223
- Aircraft serial: 22470
- Aircraft time: 64,623 hours, 34,453 cycles
- Engine: Pwa JT8D15
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Zone 700
- Part time: 64,623 hours, 344,530 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MX INSP IT WAS NOTED THAT THE LT MLG FWD TRUNNION FITTING HAS CORROSION.  REMOVED CORROSION AND REWORKED AREA AND INSTALLED 2EA LOWER BUSHINGS AND 2EA UPPER BUSHINGS. NO OTHER DEFECTS NOTED. ACFT WAS RETURNED TO SERVICE.
